# SDR DHL99801001

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE APPROXIMATELY 90 MILES NORTH OF ICT, NR 4 ENGINE WAS SHUT DOWN DUE TO LOW OIL PRESSURE AND LOW QUANTITY.  LANDED AT CVG WITHOUT  INCIDENT.  REMOVED AND REPLACED ENGINE PER MM 71-00-01 THROUGH 71-11-32.
